2019
Том 71
№ 6

All Issues

Izvekov I. G.

Articles: 2
Article (Ukrainian)

On Gevrais classes of certain self-adjoint differential operators with degeneration

Izvekov I. G., Martynenko E. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 12. - pp. 1622–1626

Classical spaces of ultradifferentiable functions on [?1,1] are compared with the Gevrais classes of a self-adjoint differential operator whose eigenfunctions are orthogonal Jacobi polynomials.

Article (Ukrainian)

Localization principle for expansions of generalized functions with respect to the eigenfunctions of the Sturm-Liouville operator on a finite interval

Izvekov I. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 703–706